# SDR AALA200803041

- Difficulty date: December 5, 2008
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 27,729 hours
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33075
- Part serial: BNG0235
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA SLIDE FELL OUT OF FORWARD LT NR 1 DOOR AS DOOR WAS OPENED.  SLIDE DID NOT DEPLOY.  REPLACED LT NR 1 DOOR SLIDE.  SYSTEM GROUND CHECKED NORMAL OPS.
